# SDR SWAA2023081575970

- Difficulty date: July 6, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 58,665 hours, 35,024 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 328 FLOOR BEAM RBL 42 WL 208.<[01] ADDED ELEMENT P/N TO MEASUREMENT TABLE;[02] VERIFIED SRM APPLICABILITY OF SRM 53-10-51-2R-7.;[03] UPDATED/CORRECTED STEP 1;[04] ACCOMPLISHED HFEC SURFACE SCAN OF CUT EDGE IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 23. NO CRACKS NOTED.  EQUIPMENT USED: NORTEC 600 ID: ATS1465 CAL DUE: 09/2023;[05] UPDATE STEP 14 OK TO INSTALL REPAIR PARTS OF;[06] VERIFIED PARTIAL UPDATE FOR STEP 14.;[07] VERIFIED PARTIAL STEPS 7-13.;[08] UPDATED STEP 14;[09] COMPLETED INSTALLATION BS 328 FLOOR BEAM REPAIR ALL STEPS VERIFIED I.A.W SRM 53-10-51-2R-7;[10] FAULT COMPLETE
